×

zbMATH — the first resource for mathematics

Periodic solutions of first order linear difference equations. (English) Zbl 0871.39002
Summary: We set together various basic statements on the periodicity of the solutions of first order linear difference equations. Next we define various sequences which are in a sense connected with the concept of periodicity. Finally, we formulate a decomposition theorem for the solutions of first order linear difference equations with periodic coefficients.

MSC:
39A10 Additive difference equations
39A12 Discrete version of topics in analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agarwal, R.P., Difference equations and inequalities, (1992), Marcel Dekker New York · Zbl 0784.33008
[2] Kocic, V.L.; Ladas, G., Global behavior of nonlinear difference equations of higher order with applications, (1993), Kluwer Dordrecht · Zbl 0787.39001
[3] Lakshmikantham, V.; Trigiante, D., Theory of difference equations: numerical methods and applications, (1988), Academic Press New York · Zbl 0683.39001
[4] Pang, P.Y.H.; Agarwal, R.P., Periodic boundary value problems for first and second order discrete systems, Mathl. comput. modelling, 16, 10, 101-112, (1992) · Zbl 0767.65094
[5] Sugiyama, S., On periodic solutions of difference equations, Bull. sci. engg. resh. lab. waseda univ., 52, 89-94, (1971)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.